RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2012, Volume 171, Number 2, Pages 321–325 (Mi tmf6911)  

This article is cited in 4 scientific papers (total in 4 papers)

Nonstandard Lagrangian tori and pseudotoric structures

N. A. Tyurinabc

a Joint Institute for Nuclear Research, Dubna, Moscow Oblast, Russia
b Higher School of Economics, Moscow, Russia
c Moscow State University of Railway Engineering (MIIT), Moscow, Russia

Abstract: We show that exotic Lagrangian tori constructed by Chekanov and Schlenk can be obtained for a large class of toric manifolds. For this, we translate their original construction into the language of pseudotoric structures. As an example, we construct exotic Lagrangian tori on a del Pezzo surface of degree six.

Keywords: Lagrangian torus, exotic torus, Chekanov torus, pseudotoric structure

DOI: https://doi.org/10.4213/tmf6911

Full text: PDF file (343 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2012, 171:2, 700–703

Bibliographic databases:

Received: 05.05.2011

Citation: N. A. Tyurin, “Nonstandard Lagrangian tori and pseudotoric structures”, TMF, 171:2 (2012), 321–325; Theoret. and Math. Phys., 171:2 (2012), 700–703

Citation in format AMSBIB
\Bibitem{Tyu12}
\by N.~A.~Tyurin
\paper Nonstandard Lagrangian tori and pseudotoric structures
\jour TMF
\yr 2012
\vol 171
\issue 2
\pages 321--325
\mathnet{http://mi.mathnet.ru/tmf6911}
\crossref{https://doi.org/10.4213/tmf6911}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3168715}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012TMP...171..700T}
\elib{http://elibrary.ru/item.asp?id=20732471}
\transl
\jour Theoret. and Math. Phys.
\yr 2012
\vol 171
\issue 2
\pages 700--703
\crossref{https://doi.org/10.1007/s11232-012-0067-9}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000304914200012}
\elib{http://elibrary.ru/item.asp?id=17990526}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84862116439}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6911
  • https://doi.org/10.4213/tmf6911
  • http://mi.mathnet.ru/eng/tmf/v171/i2/p321

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Belyov, N. A. Tyurin, “Pseudotoric structures on toric symplectic manifolds”, Theoret. and Math. Phys., 175:2 (2013), 571–579  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. El-Nabulsi R.A., “Non-Standard Fractional Lagrangians”, Nonlinear Dyn., 74:1-2 (2013), 381–394  crossref  mathscinet  zmath  isi  elib  scopus
    3. El-Nabulsi R.A., “Fractional Oscillators From Non-Standard Lagrangians and Time-Dependent Fractional Exponent”, Comput. Appl. Math., 33:1 (2014), 163–179  crossref  mathscinet  zmath  isi  elib  scopus
    4. N. A. Tyurin, “Pseudotoric structures: Lagrangian submanifolds and Lagrangian fibrations”, Russian Math. Surveys, 72:3 (2017), 513–546  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:338
    Full text:53
    References:34
    First page:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019